Regularization by Gaussian process priors

A.W. Vaart, van der, J.H. Zanten, van

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationQualitative Assumptions and Regularization in High-Dimensional Statistics
    EditorsL. Dümbgen, J.A. Welner
    PublisherMathematisches Forschungsinstitut Oberwolfach
    Pages2993-2995
    Publication statusPublished - 2006

    Publication series

    NameOberwolfach Reports
    Volume49/2006
    ISSN (Print)1660-8933

    Cite this

    Vaart, van der, A. W., & Zanten, van, J. H. (2006). Regularization by Gaussian process priors. In L. Dümbgen, & J. A. Welner (Eds.), Qualitative Assumptions and Regularization in High-Dimensional Statistics (pp. 2993-2995). (Oberwolfach Reports; Vol. 49/2006). Mathematisches Forschungsinstitut Oberwolfach.